# SDR CALA2025010601795

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N26966
- Make and model: Boeing 787-9
- Aircraft serial: 60143
- Aircraft time: 40,278 hours, 3,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 20F SEAT MOUNTED EMERGENCY LIGHT INOP NO TIME LAX REQUEST MEL MEL 3351V APPROVED. MEL APPLIED PLACARDS INSTALLED UPDATE * SHOULD READ SEAT 20D....NO PARTS AVAIL LAX. STOES UNABLE TO HARNESS THAT CAME IN AOG INBOUND LAST NIGHT 1/4/25. REMOVED AND REPLACED EMER LIGHT ASSY, OPS CHECK GOOD AT THIS TIME. REF CMM 25-20-87.
